MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOSTAT; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION ENDOSTAT; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-0632
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure the fiber detached from the white adapter when the surgeon fired the laser.The procedure was completed with a second fiber and no clinical consequences to the patient.
 
Additional Manufacturer Narrative
The device history record (dhr) confirmed that the devices met all material, assembly and performance specifications.The device was received in two pieces.Visual inspection noted the connector and fiber body were separated.Under magnification, the proximal end of the fiber body appeared to be fractured.It is likely the fiber was damaged due to rough handling of the device during set-up, which is warned against in the ifu.Therefore, an evaluation conclusion code of unintended use error caused or contributed to event was assigned.
 
Event or Problem Description

Brand Name
ENDOSTAT
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10930506
Report Number2937094-2020-01025
Device Sequence Number909759
Product Code GEX
UDI-Device Identifier00878953000060
UDI-Public00878953000060
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K924644
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/19/2021
Device Model Number0010-0632
Device Catalogue Number0010-0632
Device Lot Number0022399664
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2020
Initial Date Received by Manufacturer 11/13/2020
Supplement Date Received by Manufacturer12/29/2020
Initial Report FDA Received Date12/01/2020
Supplement Report FDA Received Date12/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1